MathSciNet Relay Station
MathSciNet bibliographic data
MR1316261 49K40 (49K15 49M40)
Dontchev, A. L.; Hager, W. W.; Poore, A. B.; Yang, Bing Optimality, stability, and convergence in nonlinear control. Appl. Math. Optim. 31 (1995), no. 3, 297–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement